|hypersplenism and low cd4?
Jan 22, 2006
Dr. McGovern, I am an ID fellow at the UT health science ctr in San Antonio. I have a an HIV pt VL undetectable with ESLD (unknown cause) and ESRD possibly related to HIV. He has been ruled out as a candidate for liver/renal tp in a study at Mt Sinai, NY because his CD4 does not reach 200 (it is 180). However, his total percentage is consistently in the 30s. I came across your abstract regarding hypersplenism and its possible relation to low CD4 counts referenced on GOOGLE. Any way you could send me a copy of this to help make a case for getting this man to qualify for his transplants? Alternatively, may call me at 210-861-8572 (Cell phone) Thx you. G Brzankalski, MD
| Response from Dr. McGovern
Yes we did present an abstract regarding this issue and I am happy to send it to you. I think this is a very important issue.
I have googled your name but have not found your email address.
If you get this message, please send me your contact information. Otherwise I will call you to forward.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Black Spots After Licking Vagina Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Red Spots After Sex With Hooker Worried I Have HIV
- Sore Throat After Sex With Stripper Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.